# SDR MALA010614

- Difficulty date: May 11, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N506XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft time: 7,713 hours, 7,786 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Condition: Cracked
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK IN CVG, NR 2 ENGINE NOSE COWL FWD BULKHEAD HAS NINE CRACKED STIFFENERS (3, 4, 7, 10, 19, 27, 28, 32, 33).  MAINTENANCE INSTALLED NEW STIFFENERS IAW SRM 54-10-11 201.
